# SDR 2012FA0000243

- Difficulty date: March 20, 2012
- Submitted: April 27, 2012
- Operation: General aviation
- Aircraft: N4068W
- Make and model: Snias AS350B2
- Aircraft serial: 2934
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Chafed
- Location: Tail Boom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 600 HR INSPECTION, MECHANIC PERFORMED A CMD-AS350-09-22 CONCERNING CHAFING OF THE CONDUIT CLAMPS AND CONDUIT ON THE UPPER AND LOWER VERTICAL STABILIZER SPAR AND SKIN.  FOUND CHAFE DAMAGE TO THE UPPER VERTICAL STABILIZER SKIN, IN THE AREA OF CONCERN MENTIONED IN THE CMD, FROM WIRING PROTRUDING FROM THE CONDUIT TO THE ANTI-COLLISION LIGHT.  THIS DAMAGE AREA IS LABELED AS ADDITIONAL DAMAGE.  SUSPECT DAMAGE CAUSED BY IMPROPER MATERIALS USED AS CLAMPS AND CONDUIT.  RECOMMEND A CHANGE IN FASTENING AND CONDUIT MATERIAL AND IF POSSIBLE THE ROUTING TECHNIQUE.  THE CMD AND TECH SUPPORT WAS FOLLOWED TO EFFECT A REPAIR.
